Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 9, Pages 1420–1428 (Mi zvmmf2351)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific communications

Estimates for the accuracy of the regularization of nonlinear unstable problems

V. A. Morozov

Moscow

Full text: PDF file (788 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:9, 1139–1145

Bibliographic databases:
UDC: 517.988.68
MSC: Primary 47J25; Secondary 65J20
Received: 03.06.1994

Citation: V. A. Morozov, “Estimates for the accuracy of the regularization of nonlinear unstable problems”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995), 1420–1428; Comput. Math. Math. Phys., 35:9 (1995), 1139–1145

Citation in format AMSBIB
\Bibitem{Mor95}
\by V.~A.~Morozov
\paper Estimates for the accuracy of the regularization of nonlinear unstable problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 9
\pages 1420--1428
\mathnet{http://mi.mathnet.ru/zvmmf2351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356925}
\zmath{https://zbmath.org/?q=an:1026.47509}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 9
\pages 1139--1145
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT35500007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2351
  • http://mi.mathnet.ru/eng/zvmmf/v35/i9/p1420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Morozov, “Regularization when there is considerable interference”, Comput. Math. Math. Phys., 36:9 (1996), 1175–1181  mathnet  mathscinet  zmath  isi
    2. I. Krnić, M. M. Potapov, “Projective sourcewise representability of normal solutions to linear equations on convex sets”, Comput. Math. Math. Phys., 41:9 (2001), 1251–1258  mathnet  mathscinet  zmath
    3. M. Yu. Kokurin, “Convergence rate estimates for Tikhonov's scheme as applied to ill-posed nonconvex optimization problems”, Comput. Math. Math. Phys., 57:7 (2017), 1101–1110  mathnet  crossref  crossref  isi  elib
    4. Kokurin M.Y., “Source Conditions and Accuracy Estimates in Tikhonov'S Scheme of Solving Ill-Posed Nonconvex Optimization Problems”, J. Inverse Ill-Posed Probl., 26:4 (2018), 463–475  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:198
    Full text:73
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021